American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55F45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Stanley O. Kochman. Homology of the classical groups over the Dyer-Lashof algebra . Trans. Amer. Math. Soc. 185 (1973) 83-136. MR 0331386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Albert T. Lundell. Torsion in $K$-theory and the Bott maps . Trans. Amer. Math. Soc. 183 (1973) 59-85. MR 0326730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1